# SDR PCAA0403185

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 30,393 hours, 33,549 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 000489
- Condition: False Indication
- Location: Cargo Bay
- Part time: 14,235 hours, 15,808 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED RECEIVING THE WARNING LIGHT FOR THE NR 1 BAGGAGE SMOKE DETECTOR.NO SMOKE OR FIRE PRESENT. MAINTENANCE REMOVED AND REPLACED THE NR 1 DETECTOR AND OPERATIONAL CHECKS WERE GOOD.
